# SDR SWIA202156510

- Difficulty date: January 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 9, BETWEEN FS863 AND FS985 HAS CORROSION IN MULTIPLE MARKED LOCATIONS.   (C-CHECK) RO 2/28/2021   REPLACED SEAT TRACK WITH NEW REF CRJ-700 AMM 53-00-49-400-801-A03
